MAUDE Adverse Event Report: NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM

NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Model Number CAR-500
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
User facility report #: (b)(4).The cartridge was discarded and not available for evaluation.A review of the device history record (dhr) was conducted which confirmed that the product met all quality criteria and manufacturing specifications prior to release.The nxstage system one user guide states that a trained and qualified person must observe all treatments so that harmful conditions can be responded to promptly.
 
Event or Problem Description
A report was received on (b)(6) 2021 from the risk manager of a critical care facility regarding a (b)(6) male patient, who stated that a therapy fluid leak was present during a continuous veno-venous hemofiltration (cvvh) treatment on (b)(6) 2021.The patient¿s blood was unable to be returned and the patient was given a transfusion of unit of packed red blood cells.Although requested, additional information has not been provided.

Brand Name
NXSTAGE SYSTEM ONE
Common Device Name
HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Manufacturer (Section D)
NXSTAGE MEDICAL, INC.
350 merrimack street
lawrence MA 01843
MDR Report Key12341276
Report Number3003464075-2021-00038
Device Sequence Number3973900
Product Code KDI
UDI-Device IdentifierM535CAR5000
UDI-Public+M535CAR5000/$$112210378002H
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K133547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Model NumberCAR-500
Device Catalogue NumberCAR-500
Device Lot Number10378002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight37